Reply To: Joint Pains
Wow.. I am sorry anyone else has any aches and pains, but it is nice to know that I’m not alone! The IVIG does seem to help with it, as it wears off the pains get worse and into more joints!?!! This whole thing is so odd!
Lori- nope not new, but it has gotten worse as time went on.. I agree, I thought it was just weaknened muscles stressing the joints too! In fact at first kept chalking it all up to old injuries until I realized I haven’t injured almost every joint! I have had wrist pain for a while now- over a year. I noticed a while back when I went to crawl after my daughter I coudln’t lean on my hand due to the wrist pain.. then the other wrist and so forth. I wasn’t on meds back then, and then it was just IVIG for a while, now its plaquenil and lyrica as well (the lyrica helps me keep my sanity, as I just want to crawl out of my own skin with the sensations I have). The IVIG DEFINTELY helps quite a bit… but not nearly as much as it did that 2nd time.. They increased my dose to 48g (I weigh 130) and that does help it last longer – up until only a day or two before the next infusion and a couple of times i didn’t even feel it wear off!! However, I keep having set backs/relapses…. I got a cold with fever near the end of the 2nd IVIG that worked so well and had a “relapse” which hit me hard and fast… Gradually I have been doing much better again (I could barely walk after that due to hip weakness, swallowing etc all very weak), but now I walk no problem.. Then I got meningitis the infusion before last grrr (we increased the rate, and I had fallen asleep thanks to the benadryl- woke up with a headache.. and well felt pretty ill for a good week and IVIG didn’t work as well).. then this last time it worked great, UNTIL I got a three day fever and cold.. thought i got out without a relapse/worsening until a few days ago CRAZY numbness in both feet at work.. a few hours later it hit my hands and went up to my back.. heart rate increased and everything!!! Now I feel like someone injected lidocaine in my feet and hands..and my back feels wet all the time?!!?! I sure don’t like being abnormal when it comes to medical stuff!!! I want to be straight forward boring, not exciting!!